# SDR IPXA2022110487837

- Difficulty date: November 3, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300*
- Aircraft serial: 0811
- Aircraft time: 25,053 hours, 15,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR* EVACUATION SLIDE WARNING SYSTEM LIGHT INOP. DEFERRED WARNING LIGHT IAW MEL 52-73-01-1. PLACARD INSTALLED. NIL DMP. C/N M794640 ASSIGNED.R/R ASPSU OUTBD BATTERY & INBD BATTERY REF AMM 52-73-11 PB 0401. SYSTEM OPS NORMAL. THIS CLEARS M794640
